Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 213, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 12, 2012, 10:27 PM CDT for Muskogee County, Sequoyah County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2012, 10:27 PM CDT (03:27 UTC)
- Expired
- Aug 12, 2012, 11:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 70 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 10:48 PM CDT | HAIL 0.75 | 3 Nw Webbers Falls, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 7:16 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 338 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1933 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
367
WUUS54 KTSA 130327
SVRTSA
OKC101-135-130415-
/O.NEW.KTSA.SV.W.0213.120813T0327Z-120813T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1027 PM CDT SUN AUG 12 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
WESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
* UNTIL 1115 PM CDT
* AT 1022 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES
NORTHEAST OF WARNER...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WEBBERS
FALLS AND GORE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 276 AND 293.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3545 9502 3546 9505 3544 9508 3541 9508
3540 9510 3545 9533 3562 9531 3556 9497
TIME...MOT...LOC 0327Z 291DEG 17KT 3553 9525
$$3 follow-up statements
928
WWUS54 KTSA 130337 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1037 PM CDT SUN AUG 12 2012
OKC101-135-130415-
/O.CON.KTSA.SV.W.0213.000000T0000Z-120813T0415Z/
MUSKOGEE OK-SEQUOYAH OK-
1037 PM CDT SUN AUG 12 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN SEQUOYAH AND EASTERN MUSKOGEE COUNTIES...
AT 1035 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF WARNER...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WEBBERS
FALLS AND GORE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 276 AND 294.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3545 9502 3546 9505 3544 9508 3541 9508
3540 9510 3545 9533 3562 9531 3556 9497
TIME...MOT...LOC 0338Z 293DEG 16KT 3554 9521
$$256
WWUS54 KTSA 130401 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT SUN AUG 12 2012
OKC101-135-130415-
/O.CON.KTSA.SV.W.0213.000000T0000Z-120813T0415Z/
MUSKOGEE OK-SEQUOYAH OK-
1101 PM CDT SUN AUG 12 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN SEQUOYAH AND SOUTHEASTERN MUSKOGEE COUNTIES...
AT 1100 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEBBERS
FALLS...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WEBBERS
FALLS AND GORE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 282 AND 294.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3545 9502 3546 9505 3544 9508 3541 9508
3540 9510 3543 9524 3554 9518 3556 9497
TIME...MOT...LOC 0402Z 273DEG 25KT 3546 9514
$$878
WWUS54 KTSA 130413
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT SUN AUG 12 2012
OKC101-135-130423-
/O.EXP.KTSA.SV.W.0213.000000T0000Z-120813T0415Z/
MUSKOGEE OK-SEQUOYAH OK-
1113 PM CDT SUN AUG 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SEQUOYAH AND
SOUTHEASTERN MUSKOGEE COUNTIES EXPIRES AT 1115 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.
LAT...LON 3545 9502 3546 9505 3544 9508 3541 9508
3540 9510 3543 9524 3554 9518 3556 9497
TIME...MOT...LOC 0413Z 273DEG 25KT 3545 9505
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 7:45 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Aug 12, 7:45 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 745 PM CDT SUN AUG 12 2012 .DISCUSSION... TEXT PRODUCTS WERE UPDATED TO INCLUDE SVR WATCH FOR SE OK. SLOW MOVING FRONT EXTENDS FROM SE KS DOWN TO THE WEST OF TULSA AND THEN DOWN INTO SOUTH CENTRAL OK. SEVERE STORMS HAVE ERUPTED OVER SOUTH CENTRAL OK DOWN WHERE THE BEST INSTABILITY LIES...AND WITH 30KTS OF 500MB FLOW...THERE IS ENOUGH SHEAR TO FOR SUSTAINED CELLS TO ROTATE. FAIRLY UNIDIRECTIONAL WNW FLOW ALOFT IS FAVORING SPLITTING CELLS...AND INDEED A LEFT SPLIT IS MOVING TOWARD PUSHMATAHA COUNTY AS I TYPE. OTHER CELLS ARE DEVELOPING TO ITS NORTH AS WELL...SO SOME CELL MERGERS COULD OCCUR AS WELL. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. WILL CONTINUE TO MONITOR AREAS TO THE NORTH ALONG THE FRONT...AS THE LATEST RUNS OF THE HRRR MODEL CONTINUE TO INDICATE SCT DVLPMT THIS EVENING. LACY && .PREV DISCUSSION... /ISSUED 621 PM CDT SUN AUG 12 2012/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. A COLD FRONT IS POISED TO MOVE THROUGH KBVO AND THE TULSA TAF SITES DURING THE NEXT HOUR OR SO. THE FRONT WILL SLOWLY WORK THROUGH THE AREA TONIGHT MAKING IT THROUGH FSM AROUND 10Z. SCATTERED THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT TONIGHT. HAVE GONE WITH TEMPO THUNDER AT KMLC AND VCTS AT THE ARKANSAS TAF SITES FOR NOW. VFR CONDITIONS ARE EXPECTED ON MONDAY. PREV DISCUSSION... /ISSUED 355 PM CDT SUN AUG 12 2012/ DISCUSSION... A SHORTWAVE CURRENTLY LOCATED OVER THE NORTHERN PLAINS WAS PUSHING A COLD FRONT THROUGH WESTERN AND CENTRAL OKLAHOMA THIS AFTERNOON. AHEAD OF THE FRONT...TEMPS HAVE WARMED INTO THE LOW 90S TO AROUND 100 DEGREES WITH BREEZY SOUTHERLY WINDS. THIS FRONT IS EXPECTED TO ENTER INTO EASTERN OKLAHOMA DURING THE LATE AFTERNOON/EVENING HOURS AND NORTHWEST ARKANSAS OVERNIGHT. CHANCES FOR SHOWERS AND THUNDERSTORMS REMAIN PROBABLE ACROSS THE REGION AS THE FRONT PUSHES THROUGH. TEMPS THIS AFTERNOON ARE WARMING ENOUGH TO DEVELOP INSTABILITY OVER THE REGION WHICH WILL CREATE THE POTENTIAL FOR SEVERE THUNDERSTORMS THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL STILL LOOK TO BE THE MAIN THREATS. WINDS WILL SHIFT OUT OF THE NORTH-NORTHWEST BEHIND THE FRONTAL PASSAGE...WHICH COULD CREATE A CONCERN FOR THE FIGHTING OF ANY WILDFIRES. THE COLD FRONT SHOULD BE NEAR THE RED RIVER VALLEY MONDAY MORNING...WITH MOST OF THE PRECIP HAVING PUSHED OUT OF THE AREA. WILL LEAVE A SLIGHT CHANCE POP ACROSS FAR SOUTHEAST OKLAHOMA. BEHIND THE FRONTAL BOUNDARY...LATEST MODEL SOLUTIONS DEVELOP A MCS OVER EASTERN COLORADO/WESTERN KANSAS MONDAY NIGHT AND PUSH IT EAST/SOUTHEASTWARD TUESDAY MORNING. THE LOCATION OF THE MCS TUESDAY MORNING STILL REMAINS SOME WHAT UNCERTAIN THOUGH ANY OUTFLOW BOUNDARY COULD PUSH THROUGH THE REGION IF THE MCS STAYS OVER KANSAS. THUS...WILL CONTINUE CHANCE POPS TUESDAY AND COOLER TEMP NORTH OF I-40. IF INDICATIONS ARE THAT THE SYSTEM COULD REMAIN NORTH OF THE REGION...THEN THESE TEMPS WILL NEED TO BE BUMPED BACK UP. A PIECE OF ENERGY WITHIN THE NORTHWESTERLY UPPER LEVEL FLOW LOOKS TO MOVE ACROSS THE SOUTHERN PLAINS TUESDAY AND WEDNESDAY AS WELL WHICH WILL KEEP POPS IN THE GRIDS THROUGH WEDNESDAY. THE GREATEST CHANCES FOR SHOWERS AND THUNDERSTORMS CONTINUE TO BE THURSDAY INTO FRIDAY IN RESPONSE TO A STRONGER COLD FRONT MOVING ACROSS THE PLAINS. TEMPS BEHIND THIS FRONT SHOULD BE ABLE TO BE BELOW NORMAL WITH HIGHS IN THE 80S FOR MOST LOCATIONS INTO THE WEEKEND. USED THE ECMWF FOR DETAILS IN THE EXTENDED PERIODS AS IT CONTINUES TO BE THE MOST CONSISTENT WITH THIS SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... TUL 68 96 64 88 / 20 10 10 30 FSM 72 98 66 93 / 30 10 10 20 MLC 70 99 65 93 / 30 10 10 30 BVO 61 93 60 87 / 20 0 10 30 FYV 65 91 58 88 / 30 10 10 20 BYV 68 89 60 88 / 30 10 10 20 MKO 68 97 63 90 / 30 10 10 30 MIO 65 90 61 87 / 20 10 10 30 F10 68 98 65 90 / 20 10 10 30 HHW 73 100 67 97 / 40 20 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Aug 12, 8:48 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 848 PM CDT SUN AUG 12 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 848 PM CDT SUN AUG 12 2012 ...SEVERE STORM POTENTIAL CONTINUES THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...SOUTH AND EAST OF INTERSTATE 44. ONSET...ONGOING. AREA AT GREATEST RISK...EXTREME SOUTHEAST OKLAHOMA. FIRE WEATHER DANGER. RISK...LIMITED. AREA...WEST OF AN OKEMAH TO TULSA TO BARTLESVILLE LINE. ONSET...ONGOING. DISCUSSION... SCATTERED STRONG TO SEVERE STORMS ARE MOVING EAST ACROSS FAR SOUTHEAST OKLAHOMA WITH A CONTINUED THREAT OF LARGE HAIL AND DAMAGING WINDS THIS EVENING. ISOLATED TO WIDELY SCATTERED STORMS REMAIN POSSIBLE ACCORDING TO THE LATEST DATA AHEAD OF THE FRONT OVER EASTERN OKLAHOMA WITH STORMS MOVING INTO NORTHWEST ARKANSAS LATER ON. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. A LIMITED FIRE DANGER CONTINUES THIS EVENING BEHIND THE FRONT WHERE NORTHWEST WINDS ARE GUSTING IN THE 10 TO 15 MPH RANGE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF LOCAL SPOTTER NETWORKS MAY CONTINUE TO BE NEEDED OVER SOUTHEAST OKLAHOMA AND LATER ON FOR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... BREEZY NORTH WINDS AND VERY DRY CONDITIONS WILL YIELD AN ELEVATED FIRE DANGER ON MONDAY. DATA CONTINUES TO INDICATE THAT A THUNDERSTORM COMPLEX WILL DEVELOP ACROSS THE HIGH PLAINS AND MOVE INTO THE AREA ON TUESDAY. THE BOUNDARY THAT IS PRODUCED FROM THIS THUNDERSTORM COMPLEX WILL REMAIN IN THE AREA ON WEDNESDAY AND MAY SUPPORT ADDITIONAL STORM DEVELOPMENT. AN ELEVATED FIRE DANGER DAY IS EXPECTED ON WEDNESDAY AS WELL AHEAD OF ANOTHER FRONT. A STRONG COLD FRONT IS STILL EXPECTED TO ARRIVE ON THURSDAY...BRINGING COOLER TEMPERATURES AND HIGHER RAIN AND STORM CHANCES THROUGH FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 12, 7:14 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT SUN AUG 12 2012
OKZ049-130100-
PUSHMATAHA OK-
714 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN PUSHMATAHA
AT 715 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 18 MILES NORTHWEST
OF MOYERS...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ANTLERS...DELA...MOYERS...FINLEY...
KOSOMA...KELLOND...EUBANKS AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3427 9579 3450 9579 3451 9578 3451 9568
3452 9568 3452 9544 3416 9550
TIME...MOT...LOC 0015Z 285DEG 27KT 3442 9589Local storm report, Aug 12, 8:29 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT SUN AUG 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG MOYERS 34.33N 95.65W
08/12/2012 PUSHMATAHA OK TRAINED SPOTTER
LARGE TREE DOWN. TIME ESTIMATED.
&&
AEJSpecial weather statement, Aug 12, 8:36 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
836 PM CDT SUN AUG 12 2012
OKZ070-071-074-130200-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-
836 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL AND EASTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHERN MUSKOGEE
AT 837 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAKE EUFAULA
STATE PARK...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHECOTAH...STIDHAM...ONAPA...PORUM
AND LAKE EUFAULA STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3552 9567 3543 9523 3521 9532 3526 9546
3529 9546 3530 9550 3528 9552 3535 9574
TIME...MOT...LOC 0137Z 289DEG 20KT 3541 9559Special weather statement, Aug 12, 10:14 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT SUN AUG 12 2012
ARZ010-019-OKZ069-130345-
ADAIR OK-CRAWFORD AR-WASHINGTON AR-
1014 PM CDT SUN AUG 12 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CRAWFORD AND SOUTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
EASTERN ADAIR
AT 1014 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
STILWELL...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...ODELL...
STRICKLER...MORROW...CLYDE...CANEHILL...ADAIR STATE PARK AND DEVILS
DEN STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3592 9422 3569 9423 3573 9467 3591 9466
TIME...MOT...LOC 0314Z 272DEG 19KT 3581 9455The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:14 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| Aug 12, 7:42 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 33 min |
| Aug 12, 7:48 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 57 min |
| Aug 12, 7:57 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| Aug 12, 8:36 PM CDT | Special Weather Statement | TSA | McIntosh | 24 min |
| Aug 12, 8:42 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 34 min |
| Aug 12, 9:50 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 40 min |
| Aug 12, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 48 min |
| Aug 12, 10:14 PM CDT | Special Weather Statement | TSA | Adair | 31 min |
| Aug 12, 10:21 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 54 min |
| Aug 12, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 47 min |
| Aug 12, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 12 min |
| Aug 12, 10:42 PM CDT | Special Weather Statement | TSA | Delaware | 33 min |
| Aug 12, 10:57 PM CDT | Special Weather Statement | TSA | Ottawa | 33 min |
| Aug 12, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 25 min |
| Aug 12, 11:11 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 37 min |
| Aug 12, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes | 13 min |
| Aug 12, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 25 min |
| Aug 13, 12:29 AM CDT | Special Weather Statement | TSA | Delaware | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.